Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 267572, 9 pages
http://dx.doi.org/10.1155/2013/267572
Research Article

Boundedness of Solutions for a Class of Second-Order Periodic Systems

1College of Sciences, Nanjing University of Technology, Nanjing 210009, China
2Overseas Education College, Nanjing University of Technology, Nanjing 210009, China

Received 26 June 2013; Accepted 4 November 2013

Academic Editor: Yuriy Rogovchenko

Copyright © 2013 Shunjun Jiang and Yan Ding. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Levi, “Quasiperiodic motions in superquadratic time-periodic potentials,” Communications in Mathematical Physics, vol. 143, no. 1, pp. 43–83, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. T. Küpper and J. You, “Existence of quasiperiodic solutions and Littlewood's boundedness problem of Duffing equations with subquadratic potentials,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 35, pp. 549–559, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. X. Li, “Boundedness of solutions for Duffing's equations with semilinear potentials,” Journal of Differential Equations, vol. 176, no. 1, pp. 248–268, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Y. Wang, “Boundedness for sublinear Duffing equations with time-dependent potentials,” Journal of Differential Equations, vol. 247, no. 1, pp. 104–118, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. A. Capietto, W. Dambrosio, and B. Liu, “On the boundedness of solutions to a nonlinear singular oscillator,” Zeitschrift für Angewandte Mathematik und Physik, vol. 60, no. 6, pp. 1007–1034, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. B. Liu, “Quasi-periodic solutions of forced isochronous oscillators at resonance,” Journal of Differential Equations, vol. 246, no. 9, pp. 3471–3495, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. Ortega, “Boundedness in a piecewise linear oscillator and a variant of the small twist theorem,” Proceedings of the London Mathematical Society, vol. 79, no. 2, pp. 381–413, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. S. Jiang and F. Fang, “Lagrangian stability of a class of second-order periodic systems,” Abstract and Applied Analysis, vol. 2011, Article ID 106214, 28 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. B. Liu, “Boundedness of solutions for equations with p-Laplacian and an asymmetric nonlinear term,” Journal of Differential Equations, vol. 207, no. 1, pp. 73–92, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  10. M. L. Pei, “Aubry-Mather sets for finite-twist maps of a cylinder and semilinear Duffing equations,” Journal of Differential Equations, vol. 113, no. 1, pp. 106–127, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet